MathSciNet Relay Station
MathSciNet bibliographic data
MR829559 62H05 (60K35)
Speed, T. P.; Kiiveri, H. T. Gaussian Markov distributions over finite graphs. Ann. Statist. 14 (1986), no. 1, 138–150.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement